# SDR CA090430006

- Difficulty date: April 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 4,828 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCC4YR2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Condition: Broken
- Location: Pump
- Component: Pump
- Component part number: 1213HBG310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP FAILED AT RUN-UP, MECHANICS REPLACED THE PUMP AND FOUND THE DRIVE SHAFT BROKEN.
